MAUDE Adverse Event Report: Christoph Miethke GmbH & Co KG PROGAV 2.0 W/SA2.0 20 & PED.CONTROL RES.; HYDROCEPHALUS MANAGEMENT

Christoph Miethke GmbH & Co KG PROGAV 2.0 W/SA2.0 20 & PED.CONTROL RES.; HYDROCEPHALUS MANAGEMENT
Model Number FX673T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 (#fx673t) was implanted on (b)(6) 2024.According to the complainant, the valve caused an over-drainage.The patient underwent a revision procedure on (b)(6) 2026.No patient complications were reported as a result of the revision procedure.Same event as # (b)(6).
 
Additional Manufacturer Narrative
Visual inspection during the investigation, scratches on the outer housing of the progav 2.0 were determined.Permeability test a permeability test has shown that the valve is permeable.Computer controlled test to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve operates within the accepted tolerances in the horizontal position.Adjustment test the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection after dismantling of the valve, no organic deposits were found.Result based on the test results, no functional deviations or other abnormalities were found in the progav 2.0.The valve is operating within its specifications.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
PROGAV 2.0 W/SA2.0 20 & PED.CONTROL RES.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key50038832
Report Number3004721439-2026-00206
Device Sequence Number9946487
Product Code JXG
UDI-Device Identifier04041906504397
UDI-Public(01)04041906504397(11)241115(17)291114(10)20078817
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX673T
Device Catalogue NumberFX673T
Device Lot Number20074427
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexMale
Patient Weight127 LB